Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child had increased frequency of passing stool. Prescribed Zinsy causing vomiting. Suggestions?

Hello sir,
Very gud morning, my nephew of 8 months old male kid having increased frequency of stools for thepast one week, i ve consulted a pediatrician and he sugessted ud to go for motion test and prescibed Zinsy syrup 5 ml bd. but wen he took Zinsy he had vomit with more thick secretions ... then i stoped giving it... kindly sugest me in this case
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
thanks for your query at HCM
put salinase nasal drops in nostrils
generally antibiotics are not recommended for loose motions
you should give him extra fluid and ORS ,
monitor his hydration status
if there is any blood or fever or child starts vomit every thing then immediately visit you doctor

change his diaper after every loose stool
how much urine he is passing

i will be available for your help
wishing you a speedy recovery
take care
Answered: Mon, 3 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor